Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes stomach pain, fever, lethargy and intermittent diarrhea?

I made two trips to china early in the year, 14 days after returning i have volatile diarrhea, thinking it was a parasite, I took a z pack and a round of sipro ,,,, it got better after 14 days or so of terrible cramping and non stop diarrhea, now i still have cramping, discomfort and pain in the upper and lower areas of my stomach, Diarrhea comes and goes, headaches that come and go, very tired, lethargic, slight fever at times, blood work has come back normal, urnine and stool samples are negative, cat scan negative, psi count negative, Could I have eaten radiated food in china that is still making me sick? Can I test for it? what else could be causing these symptoms?
Fri, 7 Jul 2017
Report Abuse
Internal Medicine Specialist 's  Response
now u can't check about radiated food . u have fever and diarrhoea most likely travellers inflammatory diarrhoea... what medicine u have taken uptil now? get ur stool and blood culture done. use tablet ciproxin 500mg twice a day and tab metronidazole 400mg three times a day for 5 days. if u have already taken antibiotics and still diarrohea persisting get ur stool for clostridium difficile done
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Waterborne diseases


What causes stomach pain, fever, lethargy and intermittent diarrhea?

now u can t check about radiated food . u have fever and diarrhoea most likely travellers inflammatory diarrhoea... what medicine u have taken uptil now? get ur stool and blood culture done. use tablet ciproxin 500mg twice a day and tab metronidazole 400mg three times a day for 5 days. if u have already taken antibiotics and still diarrohea persisting get ur stool for clostridium difficile done